# SDR SWAA2021081690082

- Difficulty date: July 2, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 46,582 hours, 27,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HAS A BROKEN INTERCOSTAL @ STA.500B TO 500C RBL 22 ; / [01] REMOVED INTERCOSTAL.; [02] DRILLED AND INSTALLED NEW INTERCOSTAL/BAFFLE PN 143A7510-12 PER SRM 51-40-02.; [03] DRILLED AND INSTALLED NEW INTERCOSTAL/BAFFLE PN 143A7510-12 PER SRM 51-40-02.
